# SDR USAAD01147

- Difficulty date: August 7, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N807US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48039
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9721055
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IND - THE SEAT MOUNTED EMERGENCY LIGHT AT ROW 30 WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY AT ROW 30.  OPS CHECKED OK.  (M)
